MAUDE Adverse Event Report: DEPUY SPINE INC VERSE CORRECTION KEY; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

DEPUY SPINE INC VERSE CORRECTION KEY; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 199721000
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2024, during the procedure, there were problems for the locking screws working because they did not block the bar after performing the correction required by the specialist.This caused the damaged locking screws and the transpedicular screws with damaged threads to be replaced.Three (3) 5.5 exp verse screw 6.0 x 55 and one (1) 5.5 exp verse screw 6.0 x 40 screws were damaged due to closing screws in bad shape.Six (6) verse correction keys didn't block the bar and in the end the screw were damaged and two (2) 5.5 exp verse unitized set screws were already damaged and as they were being tightened, the threads of the screws became further damaged.This affected the surgical time, extending the time by approximately one (1) hour.The issue also affected the patient because more anesthesia time was required.This complaint is related to (b)(4) which reports additional impacted devices.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.

Brand Name
VERSE CORRECTION KEY
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
8472871282
MDR Report Key21461114
Report Number1526439-2025-00298
Device Sequence Number7986491
Product Code NKB
UDI-Device Identifier10705034466132
UDI-Public(01)10705034466132
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K200245
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number199721000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2025
Supplement Date Received by Manufacturer03/24/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.5 EXP VERSE SCREW 6.0 X 40; 5.5 EXP VERSE SCREW 6.0 X 55; 5.5 EXP VERSE SCREW 6.0 X 55; 5.5 EXP VERSE SCREW 6.0 X 55; 5.5 EXP VERSE UNITIZED SET SCR; VERSE CORRECTION KEY
Patient SexMale